# SDR N6WA201112060001

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 7,248 hours, 4,841 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE IN FLT FOLLOWED BY PASSENGER DOOR WARNING MESSAGE ON LANDING.  FOUND PROXIMITY SWITCH PX101 OUT OF RIG AT .063".  ADJUSTED PX101 IAW AMM 52-70-04. OPS CHECKED GOOD.  NO FURTHER MESSAGE NOTED.
